按条件检索“70”条记录

已选条件: 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
61. Positive solutions of higher-order singular boundary value problems EI

作者:Cui, Yujun

作者机构:[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao 266510, China

来源:Journal of Applied Mathematics and Computing,2011,Vol.37,Issue.1-2,193-205

资源类型:期刊论文

62. Boundary layer effect and thin body structure in BEM for potential problems EI

作者:Zhang, Yaoming ;Gu, Yan ;Chen, Jeng-Tzong

作者机构:[Zhang, Yaoming ;Gu, Yan ] Institute of Applied Mathematics, School of Mathematics, Shandong University of Technology, Zibo 255049, China;[Chen, Jeng-Tzong ] Department of Harbor and River Engineering, Taiwan Ocean University, Keelung 20224, Taiwan

来源:Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics,2010,Vol.42,Issue.2,219-227

资源类型:期刊论文

63. Graph partition into K3sand K4s EI

作者:Zhang, Beibei ;Yan, Jin

作者机构:[Zhang, Beibei ;Yan, Jin ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Applied Mathematics and Computing,2010,Vol.34,Issue.1-2,273-285

资源类型:期刊论文

64. Trees with second minimum general Randic´ index for α > 0 EI

作者:Chang, Renying ;Liu, Guizhen

作者机构:[Chang, Renying ;Liu, Guizhen ] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of Applied Mathematics and Computing,2009,Vol.30,Issue.1-2,143-149

资源类型:期刊论文

65. Integer exact network synthesis problem EI

作者:Kabadi, S.N. ;Yan, J. ;Du, D. ;Nair, K.P.K.

作者机构:[Kabadi, S.N. ;Yan, J. ;Du, D. ;Nair, K.P.K. ] Faculty of Business Administration, University of New Brunswick, Fredericton, NB E3B 5A3, Canada;[Yan, J. ] School of Mathematics and Systems Sciences, Shandong University, Jinan 250100, China

来源:SIAM Journal on Discrete Mathematics,2008-2009,Vol.23,Issue.1,136-154

资源类型:期刊论文

66. The linear arboricity of graphs on surfaces of negative Euler characteristic EI

作者:Wu, Jian-Liang

作者机构:[Wu, Jian-Liang ] School of Mathematics, Shandong University, Jinan, 250100, China

来源:SIAM Journal on Discrete Mathematics,2008-2009,Vol.23,Issue.1,54-58

资源类型:期刊论文

67. Evaluation of nearly singular integrals in the boundary integral equations with variable transformation EI

作者:Zhang, Yaoming ;Sun, Cuilian ;Gu, Yan

作者机构:[Zhang, Yaoming ;Gu, Yan ] Institute of Applied Mathematics, School of Mathematics, Shandong University of Technology, Zibo 255049, China;[Sun, Cuilian ] School of Traffic and Vehicle Engineering, Shandong University of Technology, Zibo 255049, China

来源:Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics,2008,Vol.40,Issue.2,207-214

资源类型:期刊论文

68. A subalgebra of loop algebra Ã2 and its applications EI

作者:Zhang, Yu-Feng ;Tam, Hon-Wah ;Guo, Fu-Kui

作者机构:[Zhang, Yu-Feng ;Guo, Fu-Kui ] Institute of Mathematics, Information School, Shandong University of Science and Technology, Taian 271019, China;[Tam, Hon-Wah ] Department of Computer Science, Hong Kong Baptist University, Kowloon Tong, Hong Kong

来源:Chinese Physics,2004,Vol.13,Issue.2,0132-0138

资源类型:期刊论文

69. On Hermitian positive definite solutions of matrix equation X + A*X-2A = I EI

作者:Zhang, Yuhai

作者机构:[Zhang, Yuhai ] Sch. of Math. and System Sciences, Shandong University, Jinan 250100, China;[Zhang, Yuhai ] Inst. Compl. Math./Sci./Eng. Comp., Acad. of Math. and System Sciences, Chinese Academy of Sciences, Beijing 100080, China

来源:Linear Algebra and Its Applications,2003,Vol.371,Issue.SUPPL.,295-304

资源类型:期刊论文

70. On Hermitian positive definite solutions of matrix equation X + A*X-2A = I EI

作者:Zhang, Yuhai

作者机构:[Zhang, Yuhai ] Sch. of Math. and System Sciences, Shandong University, Jinan 250100, China;[Zhang, Yuhai ] Inst. Compl. Math./Sci./Eng. Comp., Acad. of Math. and System Sciences, Chinese Academy of Sciences, Beijing 100080, China

来源:Linear Algebra and Its Applications,2003,Vol.372,Issue.1-3,295-304

资源类型:期刊论文

共 4 页, 70 条记录

TOP